# SDR SWAA2021102521469

- Difficulty date: September 20, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS DOOR CUT OUT STRINGER FLANGE 22L AND BS1040 AT LOWER FUSELAGE ; 2021-430114 / [11] INSTALLED NEW STRINGER 22L LOCATED BETWEEN BS 1016 TO BS 1040 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ; 51-40-02 AND DWG 148A3310 REV-; [12] REPLACED STRINGER 22L LOCATED BETWEEN BS 1016 TO BS 1040 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ; 51-40-02 AND DWG 148A3310 REV-; [13] STEP 11 COMPLETED AND CERTIFIED AS RII.; [14] REPLACED STRINGER 22L LOCATED BETWEEN BS 1016 TO BS 1040 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ; 51-40-02 AND DWG 148A3310 REV-
